# SDR MALA976449

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 457
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7858023
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED FAULT LIGHT ILLUMINATED IN FLIGHT.  FOLLOWED QRH AND CLOSED LEFT BLEED VALVE, WITH LEFT BLEED VALVE CLOSED, LEFT BLEED FAULT LIGHT ILLUMINATED FOR ABOUT 3 SECONDS, ROUGHLY EVERY 4 MINUTES.  MAINTENANCE REPLACED LEFT PRESSURE BLEED SWITCH.  ALL CHECKS GOOD.
